# SDR QXEA2021052000252

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 30,306 hours, 32,517 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 11521086
- Part serial: 090C0411
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 39,569 hours, 41,221 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT THE VERY BEGINNING  OF THE TAKE OFF ROLL #2 DC GEN CAUTION  ILLUMINATED CHECKLIST DID NOT CORRECT ISSUE  DC CAUTION REMAINS ILLUMINATED . TAKEOFF ABORTED. REMOVED FROM SERVICE. REMOVED AND REPLACED #2 DC GCU PER Q400 AMM 24-31-06-000-801 AND 24-31-06-400-801. OPS CHECKED SYSTEM PER Q400 AMM 24-31-00-710-802. OPS CHECK GOOD. RETURNED TO SERVICE.
